Nihonkai Mathematical Journal

Geometry Of Geodesics For Convex Billiards And Circular Billiards

NOBUHIRO INNAMI

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 13, Number 1 (2002), 73-120.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779623

Mathematical Reviews number (MathSciNet)
MR1907072

Zentralblatt MATH identifier
1035.37027

Citation

INNAMI, NOBUHIRO. Geometry Of Geodesics For Convex Billiards And Circular Billiards. Nihonkai Math. J. 13 (2002), no. 1, 73--120. https://projecteuclid.org/euclid.nihmj/1273779623


Export citation